# SDR SWAA2024041563779

- Difficulty date: March 15, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 59,266 hours, 35,668 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 312 Rbl 30
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT STA 312+5; RBL 30; STA 208.<[01] UPDATED TABLE;[02] UPDATED STEPS 1-4;[03] REMOVED AND REPLACED INTERCOSTAL PER SRM 51-40-02-0G-0 AND DWG: 141A5400.;[04] UPDATED MEASUREMENTS TABLE.
